# SDR ASAA2022080439479

- Difficulty date: August 4, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 22,955 hours, 7,211 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWD553
- Condition: Faulty
- Location: #2 Engine
- Part time: 23,040 hours, 7,236 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 ENG VALVE CLOSED LIGHT BRIGHT BLUE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG HMU REF ASA T/C N8473000 AND N8473001.
